Die Differentiation beliebiger reeller Ordnung

Nikolaus Stuloff

Mathematische Annalen (1950/51)

  • Volume: 122, page 400-410
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stuloff, Nikolaus. "Die Differentiation beliebiger reeller Ordnung." Mathematische Annalen 122 (1950/51): 400-410. <http://eudml.org/doc/160229>.

author = {Stuloff, Nikolaus},
journal = {Mathematische Annalen},
keywords = {differentiation and integration},
pages = {400-410},
title = {Die Differentiation beliebiger reeller Ordnung},
url = {http://eudml.org/doc/160229},
volume = {122},
year = {1950/51},

AU - Stuloff, Nikolaus
TI - Die Differentiation beliebiger reeller Ordnung
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 400
EP - 410
KW - differentiation and integration
UR - http://eudml.org/doc/160229
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.